# SDR CAL960242

- Difficulty date: January 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73751
- Make and model: Boeing 727227
- Aircraft serial: 21247
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 344
- Part time: 46,249 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE CABIN FLOOR BEAM CORRODED AT BS 344, RBL 20 TO LBL 60.  THE CORROSION WAS REMOVED IAW SRM 51-10-6.  A NEW T-CAP WAS DRILLED AND INSTALLED IAW SRM 51-10-1, 51-30-2, 51-10-1, 51-30-2.  (X)
